Some nontrivial homology classes on the space of symplectic forms

Takeo Nishinou

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We construct a family of examples of non-zero relative homolgy classes on some infinite dimensional spaces of symplectic forms.

Original languageEnglish
Pages (from-to)599-606
Number of pages8
JournalKyoto Journal of Mathematics
Volume42
Issue number3
DOIs
Publication statusPublished - 2002 Dec

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Some nontrivial homology classes on the space of symplectic forms'. Together they form a unique fingerprint.

Cite this